Can A Severe Reaction To Prednisone Cause Hives?

Featured Article
Alternative Names

Urticaria


Treatment

Treatment may not be needed if the hives are mild. They may disappear on their own. To reduce itching and swelling:

  • Avoid hot baths or showers.
  • Avoid irritating the area with tight-fitting clothing.
  • Take antihistamines. Diphenhydramine is considered most effective, but make some people tired. Other options include loratodine or ceterizine

If your reaction is severe, especially if the swelling involves your throat, you may require an emergency shot of epinephrine...

Read more

More information on "Can A Severe Reaction To Prednisone Cause Hives?"

From Our Experts

See more SharePosts »

From Our Sources

More on Osteoarthritis »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (1103) >

Images

8703_876_5
Positive reaction to allergen

Image of a skin rash caused by an allergic reaction... Read more »